U.S. doctors online nowAsk doctors free
A 21-year-old female asked:

I have been taking 20mg accutane for two weeks. first week acne cleared 60% now in second week my acne come back more severe? is this normal?

1 doctor answer3 doctors weighed in
Dr. Ed Friedlander
Pathology 45 years experience
Yes: The initial flare is common. You do need to phone your prescribing dermatologist; you may need a short course of another Rx to keep this at bay.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.